Been on the Depo-Provera shot for about almost two months, I've been having cramps like my period, is it normal to have dried blood that is like brown spots?

Normal. Depo-provera can lead to irregular spotting in quite a few women. It may get better with time. The cramps: you might try ibuprofen. If that doesn't help or the cramps get worse, see your doctor.

Related Questions

I've been on Depo-Provera for a year now my period stop about 2 months when I first getting on the shot and about a month ago had cramps now brown blood?

common. This is very normal after being on the depo for a while. Most women will experience some slightly irregular spotting or bleeding. However it doesn't mean that it's not working. Read more...
Unpredictable. The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Brown is simply old blood coming out. Annoying but not dangerous. Read more...

Been on depo, period stopped completely after I got the first shot. Its been 1 yr on Depo-Provera & no period. Now brown/red blood and cramps out the blue?

Can happen. Depo-provera is a long-acting hormone that slows then stops the growth of the lining of the uterus (which gets shead when you have your menses). After a while, the lining of the uterus can get so thin that small blood vessels are exposed, causing irregular spotty bleeding. If heavy or lasting more than a week, see a gynecologist. Read more...

Since April 21. I do cramp and have brown discharge. No blood no period. Is this the hormonal change of Depo-Provera or should I be worried?

Probably normal. If have have received your depo at the appropriate times, the brown discharge is most likely blood and is a common side effect with depo-provera. Read more...

I had my first period after Depo-Provera last month (normal period) but this month I ma having burning cramps (no blood) very tender breast but took hpt neg?

See below. This could be due to the birth control you are taking. Read more...
Normal. Depoprovera is highly effective for birth control. It's common to cause a change or a stopping of periods. I would expect things to improve over the next few weeks. Get a gyn check up if pain persists. Read more...

I just got off Depo-Provera after getting it once and I took 6 test came back negative notice brown spots what is it?

Irregular bleeding. Is not unusual and it may take 4-5 months to regain a normal cycle. If it has been longer u may not be ovulating regularly, especially if u have gained weight recently. I would consider protection via the pill to prevent an unplanned pregnancy but it sounds like u are spotting? Good luck. Read more...
Depo. Depo as you know is long acting, then to be out of your system, might take a while. Then some abnormal spotting and bleeding might to be considered normal. See your pcp if not better. Read more...